MedElevator Войти в исследования
← Поиск публикаций
Movement disorders : official journal of the Movement Disorder Society · 2007

Ciprofloxacin-induced palatal tremor.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cheung Yuk-Fai, Wong Winnie Wing-Yin, Tang Kwok-Wing, Chan John Hiu-Ming, Li Patrick Chung-Ki

Аннотация

We describe an 84-year-old man with an unusual clinical presentation of palatal tremor in association with ciprofloxacin treatment. The patient had rhythmical movements not only of the soft palate but also of the face and trunk. Complete resolution of the symptoms occurred 2 days after discontinuation of ciprofloxacin and administration of sodium valproate. This is the first reported case of palatal tremor secondary to the use of ciprofloxacin.

Предметные рубрики MeSH